MAUDE Adverse Event Report: IMPLANTECH ASSOCIATES, INC. CONTOURFLEX (TM) GLUTEAL IMPLANT TEXTURED (ROUND); CONTOURED CARVING BLOCK IMPLANT

IMPLANTECH ASSOCIATES, INC. CONTOURFLEX (TM) GLUTEAL IMPLANT TEXTURED (ROUND); CONTOURED CARVING BLOCK IMPLANT
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Unspecified Infection (1930); Seroma (2069)
Date of Event 02/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Complainant reported that patient had gluteal implants implanted, and the left side device was explanted approximately 15 months post-operatively due to recurring seromas and possible infection.
 
Additional Manufacturer Narrative
Method: though the device was not returned, implantech performed a review of the production records.(no errors or omissions were identified that might account for the reported events.) no other reports of seromas or infections have been reported on this lot or associated sterile lot.Complaint rates remain low, and no increase in the frequency or severity of the devices has been identified.Results: no device problem was identified via review of the production records.There have been no other reports of seroma or infection with either the manufacturing lot or associated sterile lot.Conclusion: seromas and infection are known inherent risks of implant procedures and are addressed in the product labeling.

Brand Name
CONTOURFLEX (TM) GLUTEAL IMPLANT TEXTURED (ROUND)
Common Device Name
CONTOURED CARVING BLOCK IMPLANT
Manufacturer (Section D)
IMPLANTECH ASSOCIATES, INC.
6025 nicolle street, suite b
ventura CA 93003
Manufacturer (Section G)
IMPLANTECH ASSOCIATES, INC.
6025 nicolle street, suite b
ventura CA 93003
Manufacturer Contact
craig arthur
6025 nicolle street, suite b
ventura, CA 93003
8053399415
MDR Report Key16432949
Report Number2028924-2023-00002
Device Sequence Number12231385
Product Code MIB
UDI-Device IdentifierM724CCB5T541
UDI-PublicM724CCB5T541
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K052504
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/02/2026
Device Model NumberN/A
Device Catalogue NumberCCB5-T-54
Device Lot Number893836
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Initial Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPOSUCTION AND ABDOMINOPLASTY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale